# SDR IPXA13177567

- Difficulty date: March 14, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 11,115 hours, 7,094 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR AFT CARGO FLOOR PANEL 152VF PUNCTURED.  REPAIRED FLOOR PANEL IAW EO A300-532042721-D, PARA 6A.
